# SDR UPS05845115

- Difficulty date: July 13, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs1200 L33r-L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATHTUB FITTING CRACKED AT C-PIT DOOR JAMB STA 1200 L33R-L34R.  REMOVED AND REPLACED BATHTUB FITTING IAW SRM 53-2-0 AND SRM 53-2-0 FIG 02G.
